# SDR ARWA0011011

- Difficulty date: October 19, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 61,167 hours, 26,971 cycles
- Engine: Rroyce RB211524B402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL C&W PANEL ENGINE VIBRATION FILTER PRESS LIGHT ON NR 3 ENGINE INDICATING 2.6 UNITS FAN POSITION.  ABORTED TAKEOFF AT 80 KNOTS POWER SETTING .427 EPR.  CHECKED CHIP DETECTORS AND MAIN OIL SCREEN, ALL OK.  LUBED BLADES IAW MM 72-31-05, PERFORMED TEST 11 VIBRATION SURVEY WITHIN LIMITS IAW MM 71-91-00.  BOROSCOPE DEFERRED FOR 25 HRS IAW 71-00-00.
